# SDR 9621729928

- Difficulty date: October 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8921E
- Make and model: Doug DC-9-31
- Aircraft serial: 45836
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock Switch
- Condition: Malfunctioned
- Location: Rt Mlg
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING CLIMBOUT, THE RIGHT MAIN LANDING GEAR UNSAFE LIGHT REMAINED ON AFTER GEAR WAS RETRACTED.  RECYCLED GEAR WITH SAME RESULTS.  FLIGHT CONTINUED TO DESTINATION AT REDUCED SPEED AND LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED THE RIGHT MAIN GEAR UPLOCK SWITCH, OPERATIONAL CHECK NORMAL.
